# SDR CA130930004

- Difficulty date: September 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 22,839 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS IN CRUISE, WHEN THE CREW NOTICED THE NR 1 ENGINE  OIL PRESSURE AND OIL LEVEL DROPPING RATHER QUICKLY.  THE CAPT ELECTED TO TURN.  QTY SHOWED 2.6 AT THAT POINT THE CREW ELECTED TO SHUTDOWN THE ENGINE.  THE FLIGHT WAS MET AND CHECKED OVER ON THE RWY BY FIRE SERVICES AND TAXIED TO THE RAMP UNDER OWN POWER  RESOLUTION: NR 1 ENGINE AGB OIL RESTRICTOR INSPECTED FOR LEAK AND SECURITY IAW PP ERJ190-72-51519, STEP 6.  NO FAULTS FOUND THIS SCK AT 22133 FLT HRS.  C/S FOR COWLS BY AC72843.
